Aa
A
A
Close
1211508 tn?1343083205
Zoloft--stomach pains
I started a low dose of zoloft 10 days ago (12.5 mg, will be working up to 25 then 50).

Can zoloft cause stomach pain (mild, cramping like pain)?  I've had these mild pains for a few days and it's somewhat unusual for me so I thought maybe zoloft is the reason??  

If zoloft can/does cause stomach aches, will my body get used to the medication eventually and hence no more aches?

Thanks,
James
Cancel
1 Answers
Page 1 of 1
Avatar universal
Yes, Zoloft could be the cause of your stomach pains. Many antidepressants can effect the stomach. Usually the side effects get better or go away completely. If you continue to have problems let your Dr know.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
168348 tn?1379360675
Blank
ChitChatNine enjoying fall-like weather ! Comment
3 hrs ago
406584 tn?1399591666
Blank
Barb135, and Jade59 commented on dominosarah's status
3 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources